Global solutions for some oldroyd models of non-newtonian flows

P. L. Lions, N. Masmoudi

Research output: Contribution to journalArticle

Abstract

The authors consider here some Oldroyd models of non-Newtonian flows consisting of a strong coupling between incompressible Navier-Stokes equations and some transport equations. It is proved that there exist global weak solutions for general initial conditions. The existence proof relies upon showing the propagation in time of the compactness of solutions.

Original languageEnglish (US)
Pages (from-to)131-146
Number of pages16
JournalChinese Annals of Mathematics. Series B
Volume21
Issue number2
DOIs
StatePublished - Jan 1 2000

Keywords

  • Global solution
  • Non-newtonian flow
  • Oldroyd model

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Global solutions for some oldroyd models of non-newtonian flows'. Together they form a unique fingerprint.

  • Cite this